# SDR C2XA08IA074

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 14,900 hours, 7,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2084, THE CREW REPORTED A STRONG FUEL ODOR AFTER TAKEOFF THAT WENT AWAY WHEN ENGINE BLEEDS WERE SELECTED.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE APU FOR FUEL LEAKS AND, OPERATIONALLY CHECKED THE PACKS WITH APU BLEED AIR ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
